# SDR SWAA2021091400276

- Difficulty date: July 31, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500+6 RBL24 WL156. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0. SHIELD TO BE REPLACED ON CUST CARD#TTG8Q006051R; [02] CARD IS COMPLETE; [03] VERIFIED CORRECTIVE ACTION ENTRY 1.
